# SDR SIMA20180123008

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,781 hours, 25,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY FLASHLIGHT HOLDER ASSEMBLY BROKEN.   REMOVED AND REPLACED THE FLASHLIGHT & HOLDER IAW  AMM 33-50-16-000-801-A, AND 33-50-16-400-801-A.  NO FURTHER DEFECTS NOTED. OPS CHECKED NORMAL.
